| Catalog Number |
07559674190 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
We received an allegation about discrepant results for 23 patients' samples tested for hba1c on a cobas c513 analyzer.The patients were tested on different dates between (b)(6) 2024 and (b)(6) 2025.The following are examples of discrepant results for 3 patients' samples.Patient 1: initial result: 7.5 %.Repeat result: 6.9 %.Patient 2 was tested on (b)(6) 2025: initial result: 13.8 %.Repeat result: 12.7 %.Patient 3 was tested on (b)(6) 2025: initial result: 7.1 %.Repeat result: 6.5 %.The samples were repeated on different c513 analyzers.
Additional Manufacturer Narrative
The hba1c reagent expiration date was not provided.The cobas c513 analyzer serial number was (b)(6).The investigation is ongoing.
Additional Manufacturer Narrative
The customer believed that the results obtained at their facility were the most accurate.The data was requested for further investigation, but was not provided.The instrument performance was verified.No further issues were reported after the service visit.The investigation did not identify a product problem.The cause of the event could not be determined.